Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Addicted to drugs, have a itchy place at the site of injection, occasional sharp pains and numbness. What could this be?

I used to shoot up. I haven t done it in about 7 months. But now, where I used to inject, I have a sort of itchy place, almost like a rash . Every once,in a while, I ll experience a sharp stabbing pain there suddenly, but it ll go away as quickly as it came. Also some numbness occasionally.. I don t know if they re connected or if its completely a different thing. Just wondering what this could be?
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
tissue damage or loss of sub epithelial layer of slin
as you inject continuously due to chronic irritation there can be tissu or nerve loss causing problems
yo can try with analgesic and local applications and diet suppliments to cover the damage
mustconsult the doctor surgeon who can diagnose exact cause and treat it accordingly
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor